MAUDE Adverse Event Report: DEPUY MITEK LLC US TACIT QA #2/0 ETH V5; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US TACIT QA #2/0 ETH V5; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212036
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was used for treatment, not diagnosis.Udi: (b)(4).
 
Event or Problem Description
It was reported by affiliate via email with tacit qa #2/0 eth v5, using the tacit anchor breaks the suture.There was no harm to the patient or surgical delay reported.The device is available to be returned for evaluation.Additional information received from the affiliate reported this event was also reported by another j&j employee.Additional event details were reported by the affiliate and stated: "the event occurred during a procedure for the reconstruction of the ligament.The surgeon was passing a stitch with tacit quickanchor 2.0 mini anchor reference, 212036, and the anchor thread disassembled.The sales rep reported the suture could not be placed in the anchor.It was reported the case was completed by passing another mini anchor and it worked very well and did not affect the patient." the affiliate reported the device will not be returning for evaluation.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (3927718), and no non-conformances were identified.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a manufacturing record evaluation was performed for the finished device lot number (3927718), and no non-conformances were identified.

Brand Name
TACIT QA #2/0 ETH V5
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9954333
Report Number1221934-2020-01143
Device Sequence Number19530277
Product Code MBI
UDI-Device Identifier10886705001842
UDI-Public10886705001842
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K961094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number212036
Device Catalogue Number212036
Device Lot Number3927718
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date05/08/2020
Patient Sequence Number1